MedElevator Войти в исследования
← Поиск публикаций

DOI 10.4103/1817-1745.159203

Медицинская библиотека · Journal of pediatric neurosciences · 2015

Valproate therapy exacerbating intermediate phenotype of methylmalonic aciduria.

Murgai Aditya, Deshmukh Aviraj, Puri Vinod, Chaudhry Neera, Kapoor Seema

Клинический случайСтатьяПеревод в очереди

Аннотация

A, 11-year-old male, with delayed milestones after the age of 6 months with recurrent myoclonus and generalized tonic-clonic seizures had clinical worsening after institution of valproate, was detected to have elevated serum lactate level and marked methyl malonic aciduria. Patient had remarkable improvement following withdrawal of valproate and substitution of hydroxocobalamin.

Для цитирования: Murgai Aditya, Deshmukh Aviraj, Puri Vinod, Chaudhry Neera, Kapoor Seema. Valproate therapy exacerbating intermediate phenotype of methylmalonic aciduria.. Journal of pediatric neurosciences. 2015. DOI: 10.4103/1817-1745.159203.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.